# SDR VNAA20240726010

- Difficulty date: June 19, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N585NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15388
- Aircraft time: 19,091 hours, 17,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: SH67032434
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON JOINT STRAP FS= 333.00 BETWEEN STRG 27 TO 26RH AT MAIN AVIONICS COMPARTMENT. (E/E).   JOINT STRAP FS= 333.00 BETWEEN STRG 27 TO 26RH AT MAIN AVIONICS COMPARTMENT. (E/E). WAS REPAIRED PER REO 690-53-21-1789 REV - -
